On the search for the maximum of a function and on the approximate global solution of a system of nonlinear equations
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Investigations in the theory of differentiable functions of many variables and its applications. Part V, Tome 131 (1974), pp. 64-80
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1974_131_a6,
author = {E. A. Volkov},
title = {On the search for the maximum of a function and on the approximate global solution of a system of nonlinear equations},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {64--80},
year = {1974},
volume = {131},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1974_131_a6/}
}
TY - JOUR AU - E. A. Volkov TI - On the search for the maximum of a function and on the approximate global solution of a system of nonlinear equations JO - Trudy Matematicheskogo Instituta imeni V.A. Steklova PY - 1974 SP - 64 EP - 80 VL - 131 UR - http://geodesic.mathdoc.fr/item/TM_1974_131_a6/ LA - ru ID - TM_1974_131_a6 ER -
%0 Journal Article %A E. A. Volkov %T On the search for the maximum of a function and on the approximate global solution of a system of nonlinear equations %J Trudy Matematicheskogo Instituta imeni V.A. Steklova %D 1974 %P 64-80 %V 131 %U http://geodesic.mathdoc.fr/item/TM_1974_131_a6/ %G ru %F TM_1974_131_a6
E. A. Volkov. On the search for the maximum of a function and on the approximate global solution of a system of nonlinear equations. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Investigations in the theory of differentiable functions of many variables and its applications. Part V, Tome 131 (1974), pp. 64-80. http://geodesic.mathdoc.fr/item/TM_1974_131_a6/